MAUDE Adverse Event Report: Stryker GmbH CURVED PLATE, 4 HOLES; Plate, Fixation, Bone

Stryker GmbH CURVED PLATE, 4 HOLES; Plate, Fixation, Bone
Catalog Number 40-15011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported "the variax 2 plate was implanted on (b)(6) 2025 and fractured outside a medical facility.Subsequent removal and reosteosynthesis took place on (b)(6) 2026.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction to d4 lot #.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CURVED PLATE, 4 HOLES
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
postfach
freiburg D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24887035
Report Number0008031020-2026-00562
Device Sequence Number21306575
Product Code HRS
UDI-Device Identifier07613154627783
UDI-Public07613154627783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number40-15011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer05/07/2026
08/26/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/29/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown